# SDR DALA2015020500921

- Difficulty date: February 2, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 57,087 hours, 19,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AILERON AND INBD AND OTBD BALANCE WEIGHT CORRODED.  RT AILERON INBD AND OTBD BALANCE WEIGHTS R & R IAW DWG 113N7100 AND JIG BALANCE PERFORMED IAW SRM AND CMM.
